# SDR WIB2002F00007

- Difficulty date: August 7, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N19LT
- Make and model: Lear 31
- Aircraft serial: 019
- Engine: Garrtt TFE731*
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR BELLCRANK WAS CRACKED WHERE THE THRU BOLTS CONNECT IT TO THE TORQUE TUBE ON THE ELEVATOR.  THE BELLCRANK IS A CAST PIECE.
